# SDR AALA201810319001

- Difficulty date: October 27, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N285AY
- Make and model: Airbus A330-243
- Aircraft serial: 1100
- Aircraft time: 36,247 hours, 5,396 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMERGENCY DOOR ASSIST CYLINDER PRESSURE WAS LOW.  THE CYLINDER WAS SERVICED IAW AMM 52-10-00-600-802A. NO LEAKS EVIDENT.
